Benylin Day and Night – Cold and Flu Treatment
Benylin Day & Night Treatment 24 Hour Cold & Flu Relief – Contains Paracetemol. Always read enclosed leaflet before use.
Due to the danger of paracetamol toxicity, we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in-store.
Out of stock
BENYLIN DAY & NIGHT TREATMENT
- Relieves pain associated with colds and flu
- Helps clear head & nose
- Relieves aches & pains
- Reduces Temperature
- Clears catarrh, and so aids restful sleep.
Pack contains 4 Day and Night Treatments
24 Hour Cold & Flu Relief
Day Tablet: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg
Night Tablet: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.